|Gynecomasta - your advise please
Feb 20, 2004
I had inquireda about the lump on my left breast and I didn't think you answered the whole question. My doc tells me it is fat redistribuiton and should resolve with the drug switch I made (Sustive, AZT and Abacavir) I replace d4T with AZT. What can I do to treat this lump which is bothering me alot. Any suggestions other than surgical removal?
| Response from Dr. Boyle
The only other treatment that has been definitely shown to reduce fat accumulation is human growth hormone. If it is established that that is what is the cause of your problem, and you don't want to wait to see if the medication change helps or undergo surgical removal, you should discuss this option with your doctor.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Rectal Bleeding After Rimming Worried I Have HIV
- Sore Testicles After Lap Dance Worried I Have HIV
- Tingling Lips After Touching Sperm Worried I Have HIV
- White Spots After Kissing Cold Sore Worried I Have HIV
- White Spots After Precum Touching Vagina Worried I Have HIV
- Can Condoms Cause Allergies?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.